# SDR AALA200810263

- Difficulty date: November 7, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE CARGO DOOR CUT-OUT LOWER SILL HAS CORROSION, STATION 636 TO STATION 693. REMOVED CORROSION FROM DOOR CUT-OUT LOWER SILL, TREATED AND PRIMED AREA AND INSTALLED DOUBLER AND SEAL RETAINER PER AARD53-10-00-3.
